Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 3, NWS Lubbock, TX

April 22, 2010Childress County, Cottle County, Texas

NWS Lubbock, TX issued this tornado warning at Apr 22, 2010, 7:57 PM CDT for Childress County, Cottle County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2010, 7:57 PM CDT (00:57 UTC)
Expired
Apr 22, 2010, 8:45 PM CDT
In force
48 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Childress County, TX, Cottle County, TX

The radar

The Altus AFB radar (KFDR), 114 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 8:33 PM CDTTORNADO4 Sse Cee Vee, TXSPOTTER REPORTS LARGE WEDGE TORNADO. SPOTTER IS 2 MILES WEST WNW OF CEE VEE
Apr 22, 8:45 PM CDTHAIL 1.759 S Childress, TXDELAYED REPORT-HAIL REPORTED ALONG HIGHWAY 83 ALONG COTTLE-CHILDRESS COUNTY LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WFUS54 KLUB 230057
TORLUB
TXC075-101-230145-
/O.NEW.KLUB.TO.W.0003.100423T0057Z-100423T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
757 PM CDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 845 PM CDT

* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A STRONG TORNADO. THE   
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF 
  CEE VEE...MOVING EAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CEE             
  VEE...SWEARINGEN...LAZARE...AND KIRKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EARLIER THIS STORM PRODUCED A LARGE TORNADO 8 MILES SOUTHWEST OF CEE 
VEE.  THIS DANGEROUS TORNADO MAY STILL BE IN PROGRESS! TAKE COVER IN 
A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3422 10000 3423 10003 3423 10005 3405 10006
      3406 10053 3431 10052 3432 10048 3431 10042
      3436 10042 3444 10000 3424 9999
TIME...MOT...LOC 0054Z 266DEG 18KT 3418 10045

$$

AMP/MCZ
1 follow-up statement
454 
WWUS54 KLUB 230123
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
823 PM CDT THU APR 22 2010

TXC075-101-230145-
/O.CON.KLUB.TO.W.0003.000000T0000Z-100423T0145Z/
CHILDRESS TX-COTTLE TX-
823 PM CDT THU APR 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
COTTLE AND SOUTHERN CHILDRESS COUNTIES...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO.  THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 8 MILES EAST OF CEE
VEE...OR ABOUT 14 MILES NORTH OF PADUCAH...MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE 
SWEARINGEN...LAZARE...AND KIRKLAND.

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE AND DESTRUCTIVE
TORNADO...TAKE COVER IMMEDIATELY!!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3422 10000 3423 10003 3423 10005 3411 10006
      3412 10044 3424 10044 3431 10043 3431 10042
      3436 10042 3444 10000 3424 9999
TIME...MOT...LOC 0121Z 251DEG 19KT 3422 10029

$$

AMP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 22, 6:35 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 22, 6:35 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
635 PM CDT THU APR 22 2010

.AVIATION...
ONGOING THUNDERSTORMS THIS AFTERNOON WILL CONTINUE INTO THE
EVENING HOURS NEAR KCDS. THERE IS A HIGH CHANCE OF A THUNDERSTORM
TO HIT KCDS DURING THE EVENING. ADDITIONALLY...THERE WILL BE A
CHANCE OF AN ISOLATED STORM TO HIT KLBB DURING THE SAME TIME
PERIOD. THEREFORE HAVE OPTED FOR A CB IN THE TAF AT KLBB. A
PACIFIC FRONT WILL MOVE THROUGH THE ENTIRE AREA OVERNIGHT ENDING
THE THUNDER CHANCES. SURFACE WINDS WILL GREATLY INCREASE TOMORROW
AFTERNOON IN RESPONSE TO A STRONG STORM SYSTEM NORTH OF THE AREA.

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT THU APR 22 2010/

SHORT TERM...
UPPER LOW OVER THE DESERT SOUTHWEST WITH A STRONG SHORT WAVE TROUGH
AND A MID AND UPPER LEVEL WIND MAXIMUM ROTATING NOW INTO SOUTHEAST
ARIZONA AND SOUTHWEST NEW MEXICO...AND EXPECTED TO MOVE UP INTO
EASTERN NEW MEXICO AND THE TEXAS SOUTH PLAINS LATER THIS EVENING. A
PACIFIC COLD FRONT WAS CROSSING THROUGH CENTRAL NEW MEXICO...AND
WILL SWEEP OUT THROUGH THE EASTERN PLAINS LATE THIS AFTERNOON...THEN
THROUGH THE TEXAS PANHANDLE AND SOUTH PLAINS THIS EVENING. A DRYLINE
THAT HAS BEEN FAIRLY DIFFUSE OVER THE WESTERN SOUTH PLAINS
NONE-THE-LESS HAS BEEN PERSISTENT AND NOW SEEING SHOWERS AND THUNDER
BREAKING OUT ALONG A FEW PARTS OF THE DRYLINE...ESPECIALLY BACK
INTO EASTERN NEW MEXICO. ALSO...MOIST BACKED SOUTHEAST FLOW REMAINS
OVER THE ROLLING PLAINS WITH NET CONVERGENT FLOW THROUGH THE EASTERN
SOUTH PLAINS AND THE ROLLING PLAINS. MIXED LAYER CAPE VALUES IN THIS
REGION ARE EXPECTED TO BE IN EXCESS OF 2000 J/KG. A TORNADO WATCH IS
IN EFFECT UNTIL 03Z THIS EVENING FOR THIS AREA.

AS THE UPPER TROUGH ROTATES IN...THE PACIFIC COLD FRONT WILL
OVERCOME THE DRYLINE. HIGH BASED SHOWERS AND THUNDER SPREADING
THROUGH WESTERN ZONES SHOULD ERUPT NEAR CENTRAL INTO EASTERN SOUTH
PLAINS...SPREADING INTO ROLLING PLAINS DURING THE EVENING. DURING
THE EARLY EVENING...FLOW OVER THE EASTERN HALF OF THE AREA WILL
FAVOR A MIXTURE OF DISCRETE CELLS AND LINES ALONG WITH WAVES ALONG
THE LINES AND A CLEAR TORNADO THREAT. BY LATE EVENING...FLOW
SHOULD FAVOR MORE A LINEAR SYSTEM WITH DECREASING TORNADO THREAT
BUT ON-GOING WIND AND HAIL RISK AS CONVECTIVE SYSTEM SWEEPS
THROUGH ROLLING PLAINS. RAINFALL AMOUNTS AROUND A HALF INCH LOOKS
REASONABLE EASTERN ZONES...AND MOSTLY UNDER A TENTH OF AN INCH
WESTERN ZONES.

DRIER AIR WILL FOLLOW LATER TONIGHT WHILE INCREASING WEST-SOUTHWEST
FLOW WILL LEAD TO A COOLER BUT WINDY DAY ON FRIDAY.  WINDS MAY REACH
ADVISORY LEVELS FOR PORTIONS OF WESTERN SOUTH PLAINS...AND WITH
RECENT RAINFALL THERE MAY BE A LAYER OF FINE SILT READY TO BE PICKED
UP BY THE WIND. SO...RETAINED DRY AND WINDY FORECAST WITH MENTION OF
PATCHY DUST FOR NOW. RMCQUEEN

LONG TERM...
ONLY MINOR CHANGES MADE TO THE EXTENDED FORECAST. LARGE UPPER LEVEL
SYSTEM ACROSS THE SW WILL BE MOVING INTO THE CENTRAL PLAINS ON
SATURDAY...WITH NW FLOW ALOFT DEVELOPING IN ITS WAKE THROUGH THE
WEEKEND. A SECONDARY FRONT WILL PUSH THROUGH SATURDAY AFTERNOON WITH
BREEZY NORTHWESTERLY WINDS IN ITS WAKE. LOW-LEVEL MOISTURE WILL BE
RATHER LIMITED IN ADVANCE OF THE FRONT...THOUGH THE NAM DOES PAINT A
LITTLE LIGHT QPF ACROSS THE EASTERN ZONES DURING THE AFTERNOON
HOURS. PROGGED SOUNDINGS SUGGEST SOME WEAK INSTABILITY WITH THE
POSSIBILITY OF A HIGH BASED SHOWER...BUT PROSPECTS OF ANY MEANINGFUL
ACCUMULATION APPEAR LOW. ALSO...SOME MEDIUM RANGE NWP TRIES TO
ADVANCE HIGHER TERRAIN CONVECTION IN NORTHERN NM AND SE CO TOWARD
THE NW CWA BOTH SATURDAY AND SUNDAY EVENINGS...BUT THE ENVIRONMENT
DOES NOT APPEARS PARTICULARLY FAVORABLE FOR THE STORMS TO MAKE THE
LONG TRACK INTO THE REGION. AN UPPER LEVEL TROUGH WILL THEN
TRANSLATE THROUGH THE NORTHERN STREAM EARLY NEXT WEEK DROPPING
ANOTHER FRONT INTO THE REGION...THOUGH THE EXACT STRENGTH/PUSH OF
THE FRONT REMAINS IN QUESTION. ALSO...GUIDANCE INDICATES A WEAK
UPPER WAVE APPROACHING IN THE SOUTHERN STREAM NEXT TUESDAY...THOUGH
SOME LATITUDE/TIMING DIFFERENCES EXIST. MOISTURE MAY BE SOMEWHAT
LIMITED...BUT IF UPPER AND SFC FEATURES COME TOGETHER THEY MAY LEAD
TO INCREASING STORM CHANCES LATE MONDAY OR TUESDAY. FOR NOW HAVE
KEPT POPS BELOW MENTIONABLE LEVELS UNTIL THE PICTURE CLEARS. STORM
CHANCES COULD IMPROVE LATER IN THE WEEK AS ANOTHER LARGE TROUGH
MOVES INTO THE WESTERN CONUS. STAY TUNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        40  66  39  68  39 /  40  10  10  10  10
TULIA         43  66  41  70  41 /  40  10  10  10  10
PLAINVIEW     44  67  40  72  41 /  40  10  10  10  10
LEVELLAND     44  68  41  72  43 /  40  10  10  10  10
LUBBOCK       45  69  43  73  44 /  40  10  10  10  10
DENVER CITY   45  68  41  75  43 /  30  10  10  10  10
BROWNFIELD    46  68  42  74  44 /  40  10  10  10  10
CHILDRESS     51  73  47  74  48 /  60  10  10  10  10
SPUR          48  72  40  75  45 /  60  10  10  10  10
ASPERMONT     52  75  46  78  47 /  60  10  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Apr 22, 3:16 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
316 PM CDT THU APR 22 2010

TXZ021>044-232030-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
316 PM CDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE
SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS AND A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE SOUTH
PLAINS...SOUTHERN PANHANDLE...AND SOUTHERN ROLLING PLAINS. THESE
STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
THIS AFTERNOON ALONG A DRYLINE ROUGHLY OVER THE INTERSTATE 27
CORRIDOR. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP WEST OF THE
DRYLINE DURING THE AFTERNOON AND EVENING HOURS. THE RISK FOR
SEVERE THUNDERSTORM DEVELOPMENT WILL BECOME MOST WIDESPREAD BY
THIS EVENING INTO THE OVERNIGHT HOURS...ESPECIALLY OVER THE
CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEST TO SOUTHWESTERLY WIND SPEEDS MAY EXCEED 30 MPH...ESPECIALLY
ACROSS THE CENTRAL AND WESTERN SOUTH PLAINS FRIDAY AFTERNOON AND
EVENING. AREAS OF BLOWING DUST WILL BE POSSIBLE. WIND ADVISORIES
MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER
TODAY AND TONIGHT.

In the hours before

Local storm report, Apr 22, 7:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
700 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             5 ESE PLAINVIEW         34.16N 101.64W
04/22/2010  E1.25 INCH       HALE               TX   TRAINED SPOTTER

            HAIL REPORTED ALONG U.S. HIGHWAY 70

&&

EVENT NUMBER LUB1000059

MCONDER
Local storm report, Apr 22, 7:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
704 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             1 N POST                33.21N 101.38W
04/22/2010  M0.88 INCH       GARZA              TX   TRAINED SPOTTER

            NICKLE SIZE HAIL

&&

EVENT NUMBER LUB1000060

MCQUEEN
Special weather statement, Apr 22, 7:21 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
721 PM CDT THU APR 22 2010

TXZ036-230100-
CROSBY-
721 PM CDT THU APR 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR CROSBY  COUNTY...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN CROSBY COUNTY...MOVING
NORTHEAST AT 40 MPH. THIS STORM WILL MOVE TOWARDS RALLS.

PENNY SIZE HAIL...AND WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Local storm report, Apr 22, 7:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
730 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             NORTHFIELD              34.29N 100.60W
04/22/2010  E2.00 INCH       MOTLEY             TX   CO-OP OBSERVER

            A FEW HAILSTONES UP TO TWO INCHES

&&

EVENT NUMBER LUB1000061

MCONDER
Local storm report, Apr 22, 7:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
743 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TORNADO          8 SW CEE VEE            34.15N 100.54W
04/22/2010                   MOTLEY             TX   TRAINED SPOTTER

            NUMEROUS REPORTS OF LARGE RAIN WRAPPED TORNADO - MOVING
            EAST AT 15 MPH

&&

EVENT NUMBER LUB1000062

MCONDER
Local storm report, Apr 22, 7:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
751 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             12 ENE POST             33.26N 101.19W
04/22/2010  E2.75 INCH       GARZA              TX   EMERGENCY MNGR

            GOLFBALL TO BASEBALL SIZED HAIL REPORTED

&&

EVENT NUMBER LUB1000063

MCONDER

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:14 PM CDTTornado WarningLUBChildress, Cottle, Hall, Motley46 min
Apr 22, 7:19 PM CDTSevere Thunderstorm WarningLUBHall40 min
Apr 22, 7:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent44 min
Apr 22, 7:35 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn40 min
Apr 22, 7:49 PM CDTSevere Thunderstorm WarningLUBMotley56 min
Apr 22, 8:03 PM CDTAreal Flood AdvisoryLUBCottle, Motley4 hr
Apr 22, 8:07 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn, Terry38 min
Apr 22, 8:44 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn61 min
Apr 22, 8:44 PM CDTTornado WarningLUBChildress, Cottle61 min
Apr 22, 8:57 PM CDTAreal Flood AdvisoryLUBGarza, Lynn3 hr
Apr 22, 9:16 PM CDTAreal Flood AdvisoryLUBChildress4 hr
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningLUBLynn22 min
Apr 22, 9:41 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent64 min
Apr 22, 9:43 PM CDTTornado WarningLUBChildress, Cottle32 min
Apr 22, 9:44 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn46 min
Apr 22, 10:08 PM CDTAreal Flood WarningLUBGarza, Lynn3 hr
Apr 22, 10:30 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent60 min
Apr 22, 11:28 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King47 min
Apr 23, 4:14 AM CDTWind AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 17 more16 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.